RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 75, Issue 1  


On Carleman–Vekua Equations with Nonfinitely Supported Coefficients on a Noncompact Riemann Surface
I. A. Bikchantaev
3
Minimal Number of Preimages Under Maps of Surfaces
S. A. Bogatyi, D. L. Gonçalves, E. A. Kudryavtseva, H. Zieschang
13
Integrability of the Problem of the Motion of a Cylinder and a Vortex in an Ideal Fluid
A. V. Borisov, I. S. Mamaev
20
On the Asymptotic Behavior of the Distributions of First-Passage Times, I
A. A. Borovkov
24
A New Martingale Representation Theorem (Discrete Time)
N. S. Boyarintseva, V. M. Khametov
40
Asymptotic Directions for Best Approximations of $n$-Dimensional Linear Forms
O. N. German
55
Indeterminacy Criteria for the Stieltjes Matrix Moment Problem
Yu. M. Dyukarev
71
On the Inverses of Brownian and Brownian-Like Matrices
Kh. D. Ikramov, A. A. Chesnokov
89
When Is the Group $\operatorname{Hom}(A,B)$ an Injective $E(B)$-Module?
P. A. Krylov, E. G. Pakhomova
100
Convergence of the Newton–Kantorovich Method for Calculating Invariant Subspaces
Yu. M. Nechepurenko, M. Sadkane
109
$A$-Systems, Independent Functions, and Sets Bounded in Spaces of Measurable Functions
S. Ya. Novikov
115
Volterra-Type Equations in $\mathscr S'_+$
S. Pilipović, M. Stojanovic
135
Complexity of Sets Obtained as Values of Propositional Formulas
A. V. Chernov
142

Brief Communications
On the Orthomassivity of the Set of Characteristic Functions of Convex Sets
P. G. Grigor'ev
151
A Functional Algebraic Model Equivalent to Kleene"s Slash Realizability
V. Kh. Khakhanyan
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019